| Model Number |
MMT-751LNAB |
| Medical Device Problem Codes |
Obstruction of Flow (2423); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose level.Customer¿s blood glucose level was 400 mg/dl at the time of incident and current blood glucose level was 174 mg/dl.Customer stated that the insulin pump received no delivery alarm and cannula was not bent.Customer was advised to reconnect the tubing at quick release.Customer performed self test and it was passed.Customer did rewind the insulin pump but still had no delivery alarm.The insulin pump will not be returned for analysis.